Top answers from doctors based on your search:
Disclaimer

what are the allergic reactions to bactrim

A 41-year-old male asked:
Dr. Stephen Scholand
22 years experience Infectious Disease
Treatment response: Usually for cellulitis we expect to see some improvement by day 3. The problem these days, is that germs are increasingly resistant to medications. If ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 35-year-old female asked:
Dr. John Grobman
40 years experience Orthopedic Surgery
Likely: Bactrim (sulfamethoxazole and trimethoprim) allergy is usually a sulfa allergy so would think you would also react to sulfamethazole. Let your doctor ... Read More
2
2 thanks
A 37-year-old member asked:
Dr. Liawaty Ho
22 years experience Hematology and Oncology
Antihistamine: Stop bactrim. You may want to take Benadryl (diphenhydramine) for your hives. Other medication that you can take if Benadryl (diphenhydramine) is not ... Read More
2
2 thanks
A 44-year-old female asked:
Dr. Corey Clay
9 years experience Allergy and Immunology
Depends: Benadryl is sedating and interacts with alcohol and other sedating meds. 25mg is usually a good starting point. Always read and follow the direction ... Read More
A 50-year-old member asked:
Dr. Holly Maes
35 years experience Pediatrics
Possibly: The red spots indicate the blood vessels are leaking in response to the allergic reaction. If the cells in the area start to release histamine in resp ... Read More
1
1 thank
A 51-year-old female asked:
Dr. Bennett Werner
43 years experience Cardiology
Possible: There is a risk of allergic reaction with every/any medicine we take and allergic reactions to Bactrim (sulfamethoxazole and trimethoprim) aren't rare ... Read More
2
2 thanks
A 44-year-old female asked:
Dr. Lisa Davidson
23 years experience Family Medicine
Don't think so. : Raynauds is an auto-immune disorder, meaning your body is producing the reaction from the inside. I have never heard of Bactrim (sulfamethoxazole and ... Read More
1
1 comment
1
1 thank
A 46-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Stop the pill.: In rare instances when there is a skin rash , mucous membrane ulceration, and other systemic involvement (steven johnson's syndrome), one may end up w ... Read More
2
2 thanks
A member asked:
Dr. Jeffrey Rosch
48 years experience Allergy and Immunology
Sulfa dermatitis: It could be. Sulfa reactions especially those involving the skin are often delayed. There is no fda approved skin or blood test available for confirma ... Read More
1
1 thank
A 49-year-old male asked:
Dr. Rodney Francis
48 years experience Obstetrics and Gynecology
Probably benign: The blood should not be from the antibiotics, but from the urinary infection. Urine and blood tests should be done, including blood clotting studies a ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month